Alert archive / Wisconsin / Small Craft Advisories in 2016
Small Craft Advisory 8, NWS Green Bay, WI
NWS Green Bay, WI issued this small craft advisory at Jan 26, 2016, 3:37 PM CST. It took effect at Jan 27, 2016, 12:00 PM CST. It was in force for 36 hr.
The area
The counties it named.
The facts
- Issued
- Jan 26, 2016, 3:37 PM CST (21:37 UTC)
- In effect from
- Jan 27, 2016, 12:00 PM CST
- Expired
- Jan 29, 2016, 12:00 AM CST
- In force
- 36 hr
- Issued by
- NWS Green Bay, WI
The text
As transmitted.
508 WHUS73 KGRB 262137 MWWGRB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE GREEN BAY WI 337 PM CST TUE JAN 26 2016 ...GUSTY SOUTHWEST WINDS AND BUILDING WAVES EXPECTED WEDNESDAY AFTERNOON... .GUSTY WINDS WILL DEVELOP WEDNESDAY AFTERNOON AHEAD OF AN APPROACHING CLIPPER SYSTEM. THE WINDS WILL BUILD LARGE WAVES ON LAKE MICHIGAN THROUGH THE AFTERNOON AND EVENING HOURS. LMZ541>543-270545- /O.NEW.KGRB.SC.Y.0008.160127T1800Z-160128T1500Z/ ROCK ISLAND PASSAGE TO STURGEON BAY WI- STURGEON BAY TO TWO RIVERS WI-TWO RIVERS TO SHEBOYGAN WI- 337 PM CST TUE JAN 26 2016 ...SMALL CRAFT ADVISORY IN EFFECT FROM NOON WEDNESDAY TO 9 AM CST THURSDAY... THE NATIONAL WEATHER SERVICE IN GREEN BAY HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT FROM NOON WEDNESDAY TO 9 AM CST THURSDAY. * WINDS...SOUTHWEST INCREASING TO 30 KTS WEDNESDAY AFTERNOON AND EVENING. A FEW GUSTS TO 35 KTS POSSIBLE. WINDS WILL VEER WEST AND DIMINISH TO 10 TO 20 KTS AFTER MIDNIGHT INTO THURSDAY MORNING. NORTHWEST WINDS OF 15 TO 25 KTS ARE EXPECTED ON THURSDAY. * WAVES...BUILDING TO 4 TO 7 FT LATE WEDNESDAY AFTERNOON AND CONTINUING INTO WEDNESDAY EVENING...THEN SUBSIDING TO 3 TO 5 FT OVERNIGHT INTO THURSDAY. LARGER WAVES POSSIBLE WEDNESDAY NIGHT AS YOU MOVE INTO THE OPEN WATERS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ BERSCH
9 follow-up statements
874 WHUS73 KGRB 270325 MWWGRB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE GREEN BAY WI 925 PM CST TUE JAN 26 2016 ...GUSTY SOUTHWEST WINDS AND BUILDING WAVES EXPECTED WEDNESDAY AFTERNOON... .GUSTY WINDS WILL DEVELOP WEDNESDAY AFTERNOON AHEAD OF AN APPROACHING CLIPPER SYSTEM. THE WINDS WILL BUILD LARGE WAVES ON LAKE MICHIGAN THROUGH THE AFTERNOON AND EVENING HOURS. LMZ541>543-271130- /O.CON.KGRB.SC.Y.0008.160127T1800Z-160128T1500Z/ ROCK ISLAND PASSAGE TO STURGEON BAY WI- STURGEON BAY TO TWO RIVERS WI-TWO RIVERS TO SHEBOYGAN WI- 925 PM CST TUE JAN 26 2016 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM NOON WEDNESDAY TO 9 AM CST THURSDAY... * WINDS...SOUTHWEST INCREASING TO 30 KTS WEDNESDAY AFTERNOON AND EVENING. A FEW GUSTS TO 35 KTS POSSIBLE. WINDS WILL VEER WEST AND DIMINISH TO 10 TO 20 KTS AFTER MIDNIGHT INTO THURSDAY MORNING. NORTHWEST WINDS OF 15 TO 25 KTS ARE EXPECTED ON THURSDAY. * WAVES...BUILDING TO 4 TO 7 FT LATE WEDNESDAY AFTERNOON AND CONTINUING INTO WEDNESDAY EVENING...THEN SUBSIDING TO 3 TO 5 FT OVERNIGHT INTO THURSDAY. LARGER WAVES POSSIBLE WEDNESDAY NIGHT AS YOU MOVE INTO THE OPEN WATERS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ BERSCH
212 WHUS73 KGRB 270927 MWWGRB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE GREEN BAY WI 327 AM CST WED JAN 27 2016 ...INCREASING WINDS AND BUILDING WAVES EXPECTED TODAY... .SOUTH WINDS WILL INCREASE TODAY AS LOW PRESSURE TRACKS SOUTHEAST FROM CANADA. THE LOW WILL MOVE ACROSS THE LAKE SUPERIOR REGION TONIGHT...THEN OFF TO THE EAST THURSDAY. WINDS WILL VEER TO THE WEST AND THEN NORTHWEST AS THE SYSTEM CROSSES THE REGION. LMZ541>543-271730- /O.CON.KGRB.SC.Y.0008.160127T1800Z-160128T1500Z/ ROCK ISLAND PASSAGE TO STURGEON BAY WI- STURGEON BAY TO TWO RIVERS WI-TWO RIVERS TO SHEBOYGAN WI- 327 AM CST WED JAN 27 2016 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM NOON TODAY TO 9 AM CST THURSDAY... * WINDS...SOUTH WINDS TO 30 KNOTS ARE EXPECTED THIS AFTERNOON AND THIS EVENING. A FEW GALE FORCE GUSTS AROUND 35 KNOTS ARE POSSIBLE. WINDS WILL VEER WEST OVERNIGHT...THEN NORTHWEST THURSDAY. * WAVES...WAVES WILL REACH 5 TO 8 FEET BY TONIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ JS
106 WHUS73 KGRB 271535 MWWGRB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE GREEN BAY WI 935 AM CST WED JAN 27 2016 ...INCREASING WINDS AND BUILDING WAVES EXPECTED TODAY... .SOUTH WINDS WILL INCREASE TODAY AS LOW PRESSURE TRACKS SOUTHEAST FROM CANADA. THE LOW WILL MOVE ACROSS THE LAKE SUPERIOR REGION TONIGHT...THEN OFF TO THE EAST THURSDAY. WINDS WILL VEER TO THE WEST AND THEN NORTHWEST AS THE SYSTEM CROSSES THE REGION. LMZ541>543-272345- /O.CON.KGRB.SC.Y.0008.160127T1800Z-160128T1500Z/ ROCK ISLAND PASSAGE TO STURGEON BAY WI- STURGEON BAY TO TWO RIVERS WI-TWO RIVERS TO SHEBOYGAN WI- 935 AM CST WED JAN 27 2016 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 AM CST THURSDAY... * WINDS...SOUTH WINDS TO 30 KNOTS ARE EXPECTED THIS AFTERNOON AND THIS EVENING. A FEW GALE FORCE GUSTS AROUND 35 KNOTS ARE POSSIBLE. WINDS WILL VEER WEST OVERNIGHT...THEN NORTHWEST THURSDAY. * WAVES...WAVES WILL REACH 5 TO 8 FEET BY TONIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
931 WHUS73 KGRB 272135 MWWGRB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE GREEN BAY WI 335 PM CST WED JAN 27 2016 ...GUSTY WINDS AND LARGE WAVES EXPECTED TONIGHT INTO THURSDAY MORNING... .WINDS WILL REMAIN GUSTY TONIGHT AS LOW PRESSURE TRACKS TOWARD LAKE SUPERIOR. WINDS WILL VEER TO THE WEST AND THEN NORTHWEST AS THE SYSTEM MOVES AWAY FROM THE REGION ON THURSDAY. LMZ541>543-280545- /O.CON.KGRB.SC.Y.0008.000000T0000Z-160128T1500Z/ ROCK ISLAND PASSAGE TO STURGEON BAY WI- STURGEON BAY TO TWO RIVERS WI-TWO RIVERS TO SHEBOYGAN WI- 335 PM CST WED JAN 27 2016 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 AM CST THURSDAY... * WINDS...SOUTH TO SOUTHWEST WINDS TO 30 KNOTS ARE EXPECTED THIS EVENING. A FEW GALE FORCE GUSTS AROUND 35 KNOTS ARE POSSIBLE. WINDS WILL VEER WEST OVERNIGHT...THEN NORTHWEST THURSDAY. * WAVES...BUILDING TO 5 TO 8 FEET LATE THIS EVENING...THEN SUBSIDING TO 3 TO 5 FEET ON THURSDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ BERSCH
501 WHUS73 KGRB 280325 MWWGRB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE GREEN BAY WI 925 PM CST WED JAN 27 2016 ...GUSTY WINDS EXPECTED TONIGHT INTO THURSDAY NIGHT WITH LARGE WAVES DIMINISHING THURSDAY... .SOUTHWEST WINDS WILL REMAIN GUSTY TONIGHT AS LOW PRESSURE TRACKS TOWARD LAKE SUPERIOR. WINDS WILL VEER TO THE WEST AND THEN NORTHWEST AS THE SYSTEM MOVES AWAY FROM THE REGION ON THURSDAY. LMZ541>543-281130- /O.EXT.KGRB.SC.Y.0008.000000T0000Z-160129T0600Z/ ROCK ISLAND PASSAGE TO STURGEON BAY WI- STURGEON BAY TO TWO RIVERS WI-TWO RIVERS TO SHEBOYGAN WI- 925 PM CST WED JAN 27 2016 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL MIDNIGHT CST THURSDAY NIGHT... * WINDS...SOUTH TO SOUTHWEST WINDS TO 30 KNOTS ARE EXPECTED THROUGH THE EARLY OVERNIGHT HOURS. A FEW GALE FORCE GUSTS AROUND 35 KNOTS ARE POSSIBLE. WINDS WILL VEER WEST 15 TO 25 KNOTS EARLY THURSDAY MORNING...THEN NORTHWEST LATE THURSDAY MORNING. * WAVES...5 TO 8 FEET...SUBSIDING TO 2 TO 4 FEET LATE THURSDAY MORNING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ BERSCH
045 WHUS73 KGRB 280950 MWWGRB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE GREEN BAY WI 350 AM CST THU JAN 28 2016 ...GUSTY NORTHWEST WINDS EXPECTED THROUGH THIS EVENING... .LOW PRESSURE OVER LAKE SUPERIOR WILL PULL AWAY FROM THE AREA TODAY. A COLD FRONT TRAILING WEST FROM THE LOW WILL CROSS THE AREA THIS MORNING...SHIFTING WINDS TO THE NORTHWEST. GUSTY NORTHWEST WINDS WILL CONTINUE INTO THE EVENING BEFORE DIMINISHING. LMZ541>543-281800- /O.CON.KGRB.SC.Y.0008.000000T0000Z-160129T0600Z/ ROCK ISLAND PASSAGE TO STURGEON BAY WI- STURGEON BAY TO TWO RIVERS WI-TWO RIVERS TO SHEBOYGAN WI- 350 AM CST THU JAN 28 2016 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL MIDNIGHT CST TONIGHT... * WINDS...SOUTHWEST WINDS OF 15 TO 25 KNOTS EARLY THIS MORNING WILL VEER NORTHWEST BY LATE MORNING. * WAVES...WAVES OF 4 TO 7 FEET EARLY TODAY WILL DIMINISH TO 2 TO 4 FEET BY EVENING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ JS
290 WHUS73 KGRB 281534 MWWGRB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE GREEN BAY WI 934 AM CST THU JAN 28 2016 ...GUSTY NORTHWEST WINDS EXPECTED THROUGH THIS EVENING... .LOW PRESSURE OVER LAKE SUPERIOR WILL PULL AWAY FROM THE AREA TODAY. GUSTY NORTHWEST WINDS WILL CONTINUE INTO THE EVENING BEFORE DIMINISHING. LMZ541>543-282345- /O.CON.KGRB.SC.Y.0008.000000T0000Z-160129T0600Z/ ROCK ISLAND PASSAGE TO STURGEON BAY WI- STURGEON BAY TO TWO RIVERS WI-TWO RIVERS TO SHEBOYGAN WI- 934 AM CST THU JAN 28 2016 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL MIDNIGHT CST TONIGHT... * WINDS...NORTHWEST WINDS OF 15 TO 25 KNOTS. * WAVES...WAVES OF 4 TO 7 FEET EARLY TODAY WILL DIMINISH TO 2 TO 4 FEET BY EVENING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
296 WHUS73 KGRB 282138 MWWGRB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE GREEN BAY WI 338 PM CST THU JAN 28 2016 ...GUSTY NORTHWEST WINDS EXPECTED THROUGH THIS EVENING... .GUSTY NORTHWEST WINDS WILL CONTINUE INTO THE EVENING BEFORE DIMINISHING...AS A LOW PRESSURE PULLS AWAY FROM THE AREA. LMZ541>543-290545- /O.CON.KGRB.SC.Y.0008.000000T0000Z-160129T0600Z/ ROCK ISLAND PASSAGE TO STURGEON BAY WI- STURGEON BAY TO TWO RIVERS WI-TWO RIVERS TO SHEBOYGAN WI- 338 PM CST THU JAN 28 2016 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL MIDNIGHT CST TONIGHT... * WINDS...NORTHWEST WINDS 15 TO 25 KNOTS DECREASING TO 10 TO 20 KTS AFTER MIDNIGHT * WAVES...3 TO 5 FEET LATE THIS AFTERNOON...SUBSIDING TO 2 TO 4 FEET THIS EVENING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ BERSCH
570 WHUS73 KGRB 290320 MWWGRB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE GREEN BAY WI 920 PM CST THU JAN 28 2016 ...GUSTY NORTHWEST WINDS TO DIMINISH LATE THIS EVENING... .GUSTY NORTHWEST WINDS WILL DIMINISH LATE THIS EVENING...AS A LOW PRESSURE PULLS AWAY FROM THE AREA. LMZ541>543-290600- /O.CON.KGRB.SC.Y.0008.000000T0000Z-160129T0600Z/ ROCK ISLAND PASSAGE TO STURGEON BAY WI- STURGEON BAY TO TWO RIVERS WI-TWO RIVERS TO SHEBOYGAN WI- 920 PM CST THU JAN 28 2016 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL MIDNIGHT CST TONIGHT... * WINDS...NORTHWEST 15 TO 25 KNOTS DECREASING TO 10 TO 20 KTS AFTER MIDNIGHT * WAVES...2 TO 4 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ BERSCH
What forecasters said that day
The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Green Bay, WI wrote its last area forecast discussion before this small craft advisory went out at Jan 26, 2:36 PM CST, 1 hour 1 minute earlier.
Area forecast discussion, Jan 26, 2:36 PM CST, 1 hour 1 minute before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE GREEN BAY WI 236 PM CST TUE JAN 26 2016 FORECAST DISCUSSION FOR ROUTINE AFTERNOON FORECAST ISSUANCE .SHORT TERM...TONIGHT AND WEDNESDAY ISSUED AT 234 PM CST TUE JAN 26 2016 THE LATEST RAP ANALYSIS AND SATELLITE/RADAR IMAGERY SHOW A COMPACT SHORTWAVE MOVING SOUTHEAST OVER SOUTHWEST WISCONSIN EARLY THIS AFTERNOON. A MID-LEVEL TROUGH AXIS EXTENDING NORTHEAST FROM THIS SHORTWAVE IS HELPING TO CREATE WIDESPREAD LIGHT SNOW AND FLURRIES ACROSS THE REGION. THE BACK EDGE OF THE WIDESPREAD SNOW ACTIVITY SEEMS TO BE MOVING EAST OVER NORTH-CENTRAL WISCONSIN. HOWEVER...BROKEN TO OVERCAST CONDITIONS WITH SPOTTY FLURRIES EXTEND INTO MINNESOTA AND SOUTH-CENTRAL CANADA. FORECAST CONCERNS INCLUDE LIGHT SNOW/CLOUD TRENDS TONIGHT...THEN SNOW POTENTIAL WITH A FAST MOVING CLIPPER ARRIVING ON WEDNESDAY AFTERNOON. TONIGHT...COMPACT SHORTWAVE WILL EXIT EASTERN WISCONSIN BY MID- EVENING...WHICH WILL END THE WIDESPREAD LIGHT SNOW CHANCE ACROSS THE EAST. FLURRIES SHOULD CONTINUE THROUGH THE REST OF THE EVENING THOUGH. LAKE EFFECT SNOW SHOWERS WILL PERSIST A FEW HOURS LONGER...BUT BACKING FLOW AS WEAK RIDGING MOVES IN WILL CAUSE TRAJECTORIES TO BECOME UNFAVORABLE. ANY ADDITIONAL ACCUMS LOOK MINOR...ONLY A TENTH OR TWO. OTHERWISE...WEAK SURFACE RIDGING WILL SHIFT INTO THE STATE AFTER MIDNIGHT. PLENTY OF LOW CLOUDS UPSTREAM THOUGH...SO WILL LIKELY TAKE UNTIL LATE TONIGHT FOR CLEARING TO OCCUR. THINK THE COMBO OF CLOUDS AND 5-8 KTS WIND SPEEDS WILL PREVENT TEMPS FROM PLUMMETING DESPITE THE FRESH SNOW COVER. LOWS COULD FALL INTO THE UPPER SINGLE DIGITS IN THE COLD SPOTS OF N-C WI...BUT MAINLY LOOKING AT LOW TO MID TEENS FOR TEMPS. WEDNESDAY...THE NEXT CLIPPER WILL QUICKLY ADVANCE INTO THE WESTERN GREAT LAKES DURING THE AFTERNOON. THINK WILL HAVE SOME SUN DURING THE MORNING...BUT CLOUDS WILL QUICKLY INCREASE LATE MORNING INTO THE AFTERNOON. GUIDANCE LOOKS A LITTLE MORE BULLISH WITH PRECIP POTENTIAL AHEAD OF THE CLIPPER...AND HAVE INCREASED CHANCES SOME. COULD SEE A LITTLE MORE THAN AN INCH OVER THE FAR NORTH...AND LESS THAN AN INCH NORTH AND WEST OF THE FOX VALLEY. IN ADDITION...SOUTHWEST WINDS WILL BECOME GUSTY DURING THE AFTERNOON AND MAY CREATE MINOR BLOWING AND DRIFTING. HIGHS IN THE MID TO UPPER 20S. .LONG TERM...WEDNESDAY NIGHT THROUGH TUESDAY ISSUED AT 234 PM CST TUE JAN 26 2016 THE CLIPPER SYSTEM PASSING TO OUR NORTH WEDNESDAY NIGHT IS QUITE DYNAMIC BUT SHORT ON MOISTURE. IT SHOULD BE ABLE TO PRODUCE AN INCH OR SO OF SNOW IN THE NORTH WITH LESS TO THE SOUTH. LAKE EFFECT SNOW SHOWERS LIKELY THURSDAY THOUGH SNOW AMOUNTS WILL BE LIGHT. ANOTHER CLIPPER SYSTEM FRIDAY AFTERNOON AND FRIDAY NIGHT SHOULD ALSO BE ABLE TO PRODUCE AN INCH OR SO OF SNOW IN THE NORTH AND LESS ELSEWHERE. A WAVE MOVING ALONG A COLD FRONT MAY BRING SOME SNOW SATURDAY NIGHT AND SUNDAY THOUGH THERE ARE SOME SUBSTANTIAL MODEL DIFFERENCES. A SIGNIFICANT WINTER STORM STILL LOOKS LIKELY SOMETIME EARLY NEXT WEEK AS AN ARCTIC HIGH RESIDES ACROSS CANADA WHILE SOUTHWEST UPPER FLOW BRINGS WARM AND MOIST AIR NORTHWARD. THE GFS AND ECMWF SUGGEST A SURFACE LOW MOVING FROM THE SOUTHERN PLAINS TO SOUTHERN WISCONSIN WITH HEAVY SNOW OVER NORTHERN AND WESTERN WISCONSIN AND FREEZING RAIN/SNOW/SLEET OR RAIN FURTHER EAST. WOULD EXPECT THE MODELS TO COME UP WITH VARYING FORECASTS OVER THE NEXT FEW DAYS BUT THERE SHOULD BE A BIG STORM SOMEWHERE OVER THE MIDWEST AND WESTERN GREAT LAKES NEXT TUESDAY OR WEDNESDAY. && .AVIATION...FOR 18Z TAF ISSUANCE ISSUED AT 1129 AM CST TUE JAN 26 2016 AN UPPER LEVEL DISTURBANCE WILL PASS SOUTH OF THE AREA THIS AFTERNOON...BUT WILL STILL GENERATE WIDESPREAD LIGHT SNOW AND FLURRIES...WITH IFR VSBYS AT TIMES AND MVFR CIGS. THE LIGHT SNOW WILL GRADUALLY END LATER THIS AFTERNOON OR EARLY THIS EVENING. PLENTY OF LOW CLOUDS UPSTREAM THOUGH...SO MAY TAKE UNTIL LATE TONIGHT BEFORE CLEARING OCCURS. ANY CLEARING WILL BE BRIEF ON WEDNESDAY MORNING...THEN THE NEXT CLIPPER WILL QUICKLY MOVE INTO THE REGION WEDNESDAY AFTERNOON...BRINGING THE NEXT CHANCE OF SNOW AND GUSTY SW WINDS. && .GRB WATCHES/WARNINGS/ADVISORIES... NONE. && SHORT TERM.....MPC LONG TERM......RDM AVIATION.......MPC
Hazardous weather outlook, Jan 26, 2:28 PM CST, 1 hour 9 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE GREEN BAY WI 228 PM CST TUE JAN 26 2016 WIZ005-010>013-018>022-030-031-035>040-045-048>050-073-074-272030- VILAS-ONEIDA-FOREST-FLORENCE-NORTHERN MARINETTE COUNTY-LINCOLN- LANGLADE-MENOMINEE-NORTHERN OCONTO COUNTY-DOOR-MARATHON-SHAWANO- WOOD-PORTAGE-WAUPACA-OUTAGAMIE-BROWN-KEWAUNEE-WAUSHARA-WINNEBAGO- CALUMET-MANITOWOC-SOUTHERN MARINETTE COUNTY- SOUTHERN OCONTO COUNTY- 228 PM CST TUE JAN 26 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH CENTRAL AND NORTHEAST WISCONSIN. .DAY ONE...TONIGHT THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH TUESDAY HAZARDOUS TRAVEL IS LIKELY AT TIMES DURING THE MIDDLE TO LATTER PART OF THE WORK WEEK AS A COUPLE MORE ROUNDS OF LIGHT SNOW AFFECT THE AREA. ONE ROUND IS LIKELY WEDNESDAY AFTERNOON INTO WEDNESDAY NIGHT...MAINLY ACROSS THE NORTH. ANOTHER ROUND FRIDAY AFTERNOON AND EVENING COULD AFFECT THE ENTIRE AREA. EACH ROUND OF SNOW COULD GENERATE 1 TO 3 INCHES OF ACCUMULATIONS...HIGHEST AMOUNTS ACROSS FAR NORTHERN WISCONSIN. A MORE POTENT SYSTEM COULD BRING WIDESPREAD WINTRY PRECIPITATION TO THE REGION EARLY TO MIDDLE OF NEXT WEEK. .SPOTTER INFORMATION STATEMENT... SPOTTERS ARE REQUESTED TO FORWARD SNOWFALL MEASUREMENTS TO THE NATIONAL WEATHER SERVICE IN GREEN BAY. LMZ521-522-541>543-272030- THE BAY OF GREEN BAY SOUTH OF A LINE FROM CEDAR RIVER MI TO ROCK ISLAND PASSAGE-LAKE MICHIGAN FROM WASHINGTON ISLAND TO SHEBOYGAN- 228 PM CST TUE JAN 26 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHWEST LAKE MICHIGAN AND THE WATERS OF GREEN BAY. .DAY ONE...TONIGHT THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH TUESDAY THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. MPC/RDM
In the hours before
Local storm report, Jan 26, 9:48 AM CST, 5 hours 49 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE GREEN BAY WI
948 AM CST TUE JAN 26 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0345 AM SNOW APPLETON 44.26N 88.40W
01/26/2016 M5.0 INCH OUTAGAMIE WI PUBLIC
DOWNTOWN APPLETON TOTAL SO FAR.
0500 AM SNOW WAUSAU 44.96N 89.63W
01/26/2016 M1.8 INCH MARATHON WI PUBLIC
0535 AM SNOW 4 ESE CALDRON FALLS RES 45.36N 88.19W
01/26/2016 M2.0 INCH MARINETTE WI CO-OP OBSERVER
0545 AM SNOW 4 E KIEL 43.91N 87.95W
01/26/2016 M5.0 INCH MANITOWOC WI TRAINED SPOTTER
0555 AM SNOW 6 W GREEN BAY 44.51N 88.12W
01/26/2016 M4.0 INCH BROWN WI OFFICIAL NWS OBS
STORM TOTAL SO FAR.
0612 AM SNOW 3 WSW HOWARD 44.54N 88.12W
01/26/2016 M4.8 INCH BROWN WI NWS EMPLOYEE
0615 AM SNOW 5 ESE MENASHA 44.17N 88.35W
01/26/2016 M5.3 INCH CALUMET WI TRAINED SPOTTER
0645 AM SNOW PESHTIGO 45.04N 87.75W
01/26/2016 E4.0 INCH MARINETTE WI PUBLIC
REPORT VIA SOCIAL MEDIA
0700 AM SNOW 4 W PULASKI 44.66N 88.31W
01/26/2016 M5.1 INCH SHAWANO WI COCORAHS
0700 AM SNOW SUAMICO 44.63N 88.05W
01/26/2016 M6.0 INCH BROWN WI NWS EMPLOYEE
0713 AM SNOW 1 NNW CHILTON 44.04N 88.17W
01/26/2016 M5.8 INCH CALUMET WI COCORAHS
0730 AM SNOW 1 SW DE PERE 44.44N 88.06W
01/26/2016 M5.0 INCH BROWN WI TRAINED SPOTTER
REPORT VIA WVFR-TV
0730 AM SNOW 4 N GREEN BAY 44.57N 88.00W
01/26/2016 M4.0 INCH LMZ522 WI TRAINED SPOTTER
NEAR HWY 29 AND OVERLAND RD.
0800 AM SNOW OSHKOSH 44.01N 88.55W
01/26/2016 M5.8 INCH WINNEBAGO WI TRAINED SPOTTER
0800 AM SNOW SUAMICO 44.63N 88.05W
01/26/2016 M5.9 INCH BROWN WI COCORAHS
0800 AM SNOW 4 NE LENA 44.99N 87.99W
01/26/2016 M4.0 INCH OCONTO WI TRAINED SPOTTER
REPORT VIA SOCIAL MEDIA
0800 AM SNOW KELLNER 44.34N 89.71W
01/26/2016 M3.5 INCH PORTAGE WI TRAINED SPOTTER
0811 AM SNOW WAUSAU 44.96N 89.63W
01/26/2016 M1.8 INCH MARATHON WI BROADCAST MEDIA
&&
AALocal storm report, Jan 26, 9:59 AM CST, 5 hours 38 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GREEN BAY WI
959 AM CST TUE JAN 26 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0955 AM SNOW 2 E DARBOY 44.23N 88.34W
01/26/2016 M5.0 INCH CALUMET WI TRAINED SPOTTER
0959 AM SNOW NEW LONDON 44.38N 88.75W
01/26/2016 M5.2 INCH WAUPACA WI TRAINED SPOTTER
&&
AALocal storm report, Jan 26, 12:17 PM CST, 3 hours 20 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GREEN BAY WI
1217 PM CST TUE JAN 26 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1216 PM SNOW 4 W HOWARD 44.56N 88.14W
01/26/2016 M5.5 INCH BROWN WI TRAINED SPOTTER
NORTHWEST SIDE OF HOBART
1216 PM SNOW MARINETTE 45.09N 87.61W
01/26/2016 M4.0 INCH MARINETTE WI TRAINED SPOTTER
&&
AANearby
Small Craft Advisories in Wisconsin, 2016Every small craft advisory in 2016
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.